# SDR DALA2025050703519

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 74,797 hours, 35,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262  ERA 568055 REV D SECTION VIII ISSUED FOR FRAME 16 LHS BUSHING REPAIR. FOLLOW ON ACTION REQUIRED.  REPAIR IS LIMITED TO 6 MONTHS FROM SECTION VIII ACCOMPLISHMENT. ADDIONAL ENG APPROVAL REQUIRED FOR SERVICE BEYOND THIS LIMITED ERA REVISION REQUIRED ASSOCIATED ER/A 00-567055 ADDED FOR AC 3262. (LP: 0948375)
